# SDR AALA202411127153

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 86,994 hours, 11,285 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE AMOUNT OF WATER LEAKING FROM CEILING IN THE FORWARD GALLEY. DECESION MADE TO RETURN TO LAX LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENACE COULD DETECT NO LEAK, SUSPECT CABIN CONDENSATION.
